Search Results

You are looking at 1 - 2 of 2 items for :

  • "Erdős-Rényi law" x
  • All content x
Clear All

STEINEBACH, J., On a necessary condition for the Erdős-Rényi law of large numbers, Proc. Amer. Math. Soc. 68 (1978), 97-100. MR 57 # 1622 On a necessary condition for the Erdős-Rényi law of large numbers

Restricted access

). LANZINGER, H., An almost sure limit theorem for moving averages of random variables between the strong law of large numbers and Erdös-Rényi law, ESAIM Probab. & Statist . 2 (1998), 163-183. An almost sure limit theorem for moving

Restricted access